International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 2 Issue 2, February 2013

On Fixed Point Theorem in Fuzzy2- Metric Spaces for Integral type Inequality

Rasik M. Patel, Ramakant Bhardwaj

Keywords:

Edition: Volume 2 Issue 2, February 2013

Pages: 529 - 534


How to Cite this Article?

Rasik M. Patel, Ramakant Bhardwaj, "On Fixed Point Theorem in Fuzzy2- Metric Spaces for Integral type Inequality", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=IJSROFF2013040, Volume 2 Issue 2, February 2013, 529 - 534

22 PDF Views | 21 PDF Downloads

Download Article PDF




Top